# SDR SWIA202164279

- Difficulty date: November 17, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BACKLASH CHECK OF THE R/H I/B FLIGHT SPOILER, FOUND THE MAXIMUM BACKLASH TO BE 0.130 (MAX ALLOWABLE LIMIT IS 0.114)   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED RH IB FLIGHT SPOILER MOUNTING HARDWARE IAW CRJ 200 AMM 27-62-01-000/400-801 BACKLASH CHECK GOOD IAW CRJ 200 AMM 27-64-05-220-801 OPS CHECK GOOD REF ATTACHED CONTIUATION CARD FOR DETAILS OF WORK PERFORMED
